Search Results

There are 10272 results for: content related to: A high-resolution method for compressible two-fluid flows and simulation of three-dimensional shock–bubble interactions

  1. A weighted dual porous medium equation applied to image restoration

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 16, 15 November 2013, Pages: 2117–2127, Jing Li, Jingxue Yin, Jiebao Sun and Zhichang Guo

    Article first published online : 14 FEB 2013, DOI: 10.1002/mma.2739

  2. A ‘well-balanced’ finite volume scheme for blood flow simulation

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 177–205, O. Delestre and P.-Y. Lagrée

    Article first published online : 1 OCT 2012, DOI: 10.1002/fld.3736

  3. Frequency allocation game in satisfaction form

    Transactions on Emerging Telecommunications Technologies

    Volume 25, Issue 12, December 2014, Pages: 1238–1251, Brage Ellingsæter

    Article first published online : 25 OCT 2013, DOI: 10.1002/ett.2739

  4. Potential of power gain with improved yaw alignment

    Wind Energy

    Volume 18, Issue 6, June 2015, Pages: 979–989, Knud A. Kragh and Morten H. Hansen

    Article first published online : 11 APR 2014, DOI: 10.1002/we.1739

  5. An exact non-linear Navier–Stokes compressible-flow solution for CFD code verification

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 2, 20 May 2013, Pages: 157–176, Joe Iannelli

    Article first published online : 7 SEP 2012, DOI: 10.1002/fld.3731

  6. A dual mortar approach for mesh tying within a variational multiscale method for incompressible flow

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 1, 10 September 2014, Pages: 1–27, A. Ehrl, A. Popp, V. Gravemeier and W.A. Wall

    Article first published online : 20 MAY 2014, DOI: 10.1002/fld.3920

  7. A 2D reconstruction for the transverse coupling of shallow water models

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 11, 20 August 2014, Pages: 775–799, Nicole Goutal, Martin Parisot and Fabrice Zaoui

    Article first published online : 5 MAY 2014, DOI: 10.1002/fld.3913

  8. On the accuracy of a nonlinear finite volume method for the solution of diffusion problems using different interpolations strategies

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 4, 10 February 2014, Pages: 270–291, L.E.S. Queiroz, M.R.A. Souza, F.R.L. Contreras, P.R.M. Lyra and D.K.E. de Carvalho

    Article first published online : 14 NOV 2013, DOI: 10.1002/fld.3850

  9. A depth-integrated non-hydrostatic finite element model for wave propagation

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 11, 20 December 2013, Pages: 976–1000, Zhangping Wei and Yafei Jia

    Article first published online : 29 JUL 2013, DOI: 10.1002/fld.3832

  10. A dimension split method for the incompressible Navier–Stokes equations in three dimensions

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 5, 20 October 2013, Pages: 409–435, H. Chen, K. Li and S. Wang

    Article first published online : 15 MAY 2013, DOI: 10.1002/fld.3803

  11. A computational methodology for two-dimensional fluid flows

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 12, 30 August 2014, Pages: 835–859, Jahrul M. Alam, Raymond P. Walsh, M. Alamgir Hossain and Andrew M. Rose

    Article first published online : 20 MAY 2014, DOI: 10.1002/fld.3917

  12. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Article first published online : 19 JUL 2011, DOI: 10.1002/fld.2631

  13. Three-dimensional computation for flow-induced vibrations in in-line and cross-flow directions of a circular cylinder

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 2, 20 September 2012, Pages: 158–185, Norio Kondo

    Article first published online : 29 SEP 2011, DOI: 10.1002/fld.2682

  14. Numerical multiscale methods

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 4, 10 October 2012, Pages: 403–419, A.L.G.A. Coutinho, L.P. Franca and F. Valentin

    Article first published online : 22 NOV 2011, DOI: 10.1002/fld.2727

  15. Shape optimization approaches to free-surface problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 11, 20 April 2014, Pages: 818–845, H. Kasumba

    Article first published online : 30 JAN 2014, DOI: 10.1002/fld.3876

  16. A high-order fully explicit flux-form semi-Lagrangian shallow-water model

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 2, 20 May 2014, Pages: 103–133, Paul Aaron Ullrich, Peter Hjort Lauritzen and Christiane Jablonowski

    Article first published online : 19 FEB 2014, DOI: 10.1002/fld.3887

  17. Implementation of all-Mach Roe-type schemes in fully implicit CFD solvers – demonstration for wind turbine flows

    International Journal for Numerical Methods in Fluids

    Volume 73, Issue 8, 20 November 2013, Pages: 693–728, M. Carrión, M. Woodgate, R. Steijl and G. Barakos

    Article first published online : 10 JUN 2013, DOI: 10.1002/fld.3818

  18. A comparative study of lattice Boltzmann methods using bounce-back schemes and immersed boundary ones for flow acoustic problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 6, 28 February 2014, Pages: 439–467, Li Chen, Yang Yu, Jianhua Lu and Guoxiang Hou

    Article first published online : 4 NOV 2013, DOI: 10.1002/fld.3858

  19. Stability and consistency of nonhydrostatic free-surface models using the semi-implicit θ-method

    International Journal for Numerical Methods in Fluids

    Volume 72, Issue 5, 20 June 2013, Pages: 550–582, Sean Vitousek and Oliver B. Fringer

    Article first published online : 21 NOV 2012, DOI: 10.1002/fld.3755

  20. A well-balanced weighted essentially non-oscillatory scheme for pollutant transport in shallow water

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 12, 30 April 2013, Pages: 1566–1587, Gang Li, Jinmei Gao and Qiuhua Liang

    Article first published online : 7 SEP 2012, DOI: 10.1002/fld.3726